# SDR 2018F00011

- Difficulty date: October 5, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N557BK
- Make and model: Lear 31A
- Aircraft serial: 090
- Aircraft time: 9,900 hours, 8,598 cycles
- Engine: Garrtt TFE73123B
- Engine time: 12,122 hours, 9,863 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A, O

## Discrepancy

FLIGHT DEPARTED, TAKEOFF WAS STANDARD WITH NO ABNORMALITIES NOTED.  CLEARED TO FL 280, WHEN LEAVING 12,000 FEET, THE PILOT BELIEVED THERE WAS A DECREASE IN CLIMB PERFORMANCE.  THE LEFT ENGINE ITT WAS FLUCTUATING BETWEEN 700 AND 830 DEGREES WITHOUT THRUST LEVER INPUT, AND LATER STABILIZED AT 810 DEGREES.  AFTER TEMPERATURE STABILIZATION AT 810 DEGREES, POWER COULD NOT BE INCREASED TO GET THE PERFORMANCE NEEDED FOR A NORMAL CLIMB, EVEN WHEN THE THRUST LEVER WAS POSITIONED TO MAXIMUM POWER.  MOREOVER, THE RIGHT ENGINE WAS NOT PRODUCING THE MAX POWER NEEDED AND TEMPERATURE WAS NOTED AS 820 DEGREES WITH THE THRUST LEVER AT MAXIMUM POWER SETTING. AFTER REVIEWING THE QRH AND COMPLETING ALL CHECKLISTS, RETURNED TO DEPARTURE. CHECKLISTS WERE COVERED AND LANDING WAS COMPLETE WITHOUT ANY FURTHER ISSUES.
